# SDR SWAA2014090831657

- Difficulty date: July 11, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 77,607 hours, 65,989 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5645455
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK WBL 254.00 INBD SIDE, 2 INCHES AFT OF FRONT SPAR, RIB ATTACH STRUCTURE CRACKED AT FASTENER HOLE.  REPAIRED RIB IAW EA.
